Maximal sectorial differential operators for first order

dc.authorid0000-0001-8083-5304
dc.contributor.authorIsmailov, Zameddin I.
dc.contributor.authorÖztürk Mert, Rukiye
dc.date.accessioned2019-11-01T08:07:37Z
dc.date.available2019-11-01T08:07:37Z
dc.date.issued2015en_US
dc.departmentHitit Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü
dc.descriptionresearch
dc.description.abstractIn this study, the maximal sectorial linear relations are described. Then, the discreteness of the spectrum of the linear maximal sectorial operators and asymptotical behavior of the eigenvalues of such operators in terms of the eigenvalues of its real part are investigated. Moreover, one result for the differential operators for first order in the Hilbert space of vector functions in finite interval is obtained.
dc.identifier.citationIsmailov, Z. I., Öztürk Mert, R. (2015). Maximal sectorial differential operators for first order. Contemporary Analysis and Applied Mathematics, 3(1), 104-112.
dc.identifier.endpage112en_US
dc.identifier.issn2147-3730
dc.identifier.issue1en_US
dc.identifier.startpage104en_US
dc.identifier.urihttps://hdl.handle.net/11491/4890
dc.identifier.volume3en_US
dc.indekslendigikaynakTR-Dizin
dc.language.isoen
dc.relation.ispartofContemporary Analysis and Applied Mathematics
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı
dc.rightsinfo:eu-repo/semantics/openAccess
dc.subjectSeparable Hilbert Spaceen_US
dc.subjectLinear Relationen_US
dc.subjectSelf-Adjointen_US
dc.subjectM-Dissipativeen_US
dc.subjectM-Accumulativeen_US
dc.subjectM-Accretive And M-Sectorial Operatorsen_US
dc.subjectExtensionen_US
dc.subjectAspectrumen_US
dc.titleMaximal sectorial differential operators for first order
dc.title.alternativeBirinci mertebeden maksimal sektöriyel diferensiyel operatörleren_US
dc.typeArticle

Dosyalar